# SDR AALA201901109007

- Difficulty date: January 9, 2019
- Submitted: January 10, 2019
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 50,147 hours, 30,634 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE R2 DOOR ASSIST BOTTLE PRESSURE WAS LOW. SERVICE THE DOOR ASSIST BOTTLE IAW 5210-00-614001-A. OPS CHECKED GOOD.
